Operatorenkalkül über freien Monoiden I: Strukturen.

P. Kirschenhofer; G. Baron

Monatshefte für Mathematik (1981)

  • Volume: 91, page 89-104
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kirschenhofer, P., and Baron, G.. "Operatorenkalkül über freien Monoiden I: Strukturen.." Monatshefte für Mathematik 91 (1981): 89-104. <http://eudml.org/doc/178012>.

author = {Kirschenhofer, P., Baron, G.},
journal = {Monatshefte für Mathematik},
keywords = {formal power series; polynomials; free monoids},
pages = {89-104},
title = {Operatorenkalkül über freien Monoiden I: Strukturen.},
url = {http://eudml.org/doc/178012},
volume = {91},
year = {1981},

AU - Kirschenhofer, P.
AU - Baron, G.
TI - Operatorenkalkül über freien Monoiden I: Strukturen.
JO - Monatshefte für Mathematik
PY - 1981
VL - 91
SP - 89
EP - 104
KW - formal power series; polynomials; free monoids
UR - http://eudml.org/doc/178012
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.